Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 19, 2015, 8:41 PM EDT for Cherokee County, Dawson County, Pickens County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 8:41 PM EDT (00:41 UTC)
- Expired
- Apr 19, 2015, 9:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
Counties Cherokee County, GA, Dawson County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 131 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
436
WWUS82 KFFC 200041
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT SUN APR 19 2015
GAZ013>015-021-022-200115-
DAWSON GA-LUMPKIN GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
841 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DAWSON...LUMPKIN...PICKENS...CHEROKEE AND FORSYTH COUNTIES UNTIL
915 PM EDT...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALESKA...OR 7 MILES NORTHWEST OF CANTON...
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS DAWSON...LUMPKIN...PICKENS...CHEROKEE AND FORSYTH COUNTIES
THROUGH 915 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CANTON...JASPER...DAWSONVILLE...BALL GROUND...NELSON...WALESKA...
TALKING ROCK...DOUGHERTY...AMICALOLA FALLS STATE PARK...SALACOA
VALLEY...HINTON...BLAINE...MCKEE...LEN FOOTE HIKE INN...FAUSETT
LAKE...HOLLIS LATHEM RESERVOIR...REAVIS MOUNTAIN...LAKE TAMARACK...
TALMADGE AND JUNO.
LAT...LON 3443 8397 3441 8398 3440 8397 3438 8398
3419 8462 3449 8465 3455 8442 3455 8437
3456 8437 3456 8435 3458 8430 3457 8429
3457 8426 3459 8426 3461 8419 3460 8419
3461 8418 3464 8408
TIME...MOT...LOC 0041Z 245DEG 38KT 3431 8458
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 19, 7:29 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 19, 7:29 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 729 PM EDT SUN APR 19 2015 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... /ISSUED 347 PM EDT SUN APR 19 2015/ QUICK UPDATE TO CANCEL THE REMAINING TORNADO WATCH. WARM FRONT IS SITUATED ACROSS EXTREME NORTHEAST GA THIS AFTERNOON. LARGE AREA OF SHOWERS AND THUNDERSTORMS IS FINALLY MOVING OUT OF THE CWFA...BUT A FEW STRONG TO SEVERE STORMS REMAIN POSSIBLE THROUGH THE EARLY EVENING...MAINLY IN QLCS TYPE SEGMENTS. HIGH RESOLUTION MODELS DO NOT SHOW MUCH IN THE WAY OF PRECIPITATION FOR THE OVERNIGHT HOURS. DO THINK AFTER THE CURRENT PRECIP MOVES OUT OF THE AREA...THERE WILL BE A BREAK DURING THE MID TO LATE EVENING HOURS. BY SUNRISE...A COLD FRONT WILL BEGIN APPROACHING THE NW CORNER OF THE STATE AND THE CHANCES FOR SHOWERS AND THUNDERSTORMS BEGIN INCREASING AGAIN. THERE IS STILL SOME POTENTIAL FOR SEVERE WEATHER ACROSS PORTIONS OF THE CWFA ON MONDAY. ACROSS THE NORTH...SEVERE WEATHER IS LESS LIKELY AS THE FRONT SHOULD MOVE THROUGH DURING THE EARLY MORNING HOURS AND SURFACE HEATING WILL BE LIMITED. AREAS FURTHER SOUTH SHOULD DESTABILIZE THE MOST. IN ADDITION...A NEGATIVELY TILTED 500MB TROUGH WILL SWING THOUGH AND A COUPLED UPPER JET STRUCTURE WILL LEAD TO EXCELLENT UPPER DIVERGENCE. STEEP MID LEVEL LAPSE RATES WILL ALSO BE PRESENT. 0 TO 6 KM SHEAR VALUES HAVE INCREASED A BIT TO AROUND 50KT. AT THIS TIME...THINK THE AREA THAT HAS THE MOST POTENTIAL FOR SEVERE WEATHER MONDAY WILL BE ALONG AND SOUTH OF A LINE FROM LA GRANGE TO ATHENS. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...GUSTY WINDS AND ISOLATED TORNADOES. THE MOST LIKELY TIMING SHOULD BE LATE MORNING THROUGH EARLY EVENING. QUIET WEATHER IS EXPECTED ON THE BACK SIDE OF THE FRONT. POPS WILL DECREASE RAPIDLY MID TO LATE EVENING. NLISTEMAA .LONG TERM /TUESDAY THROUGH SUNDAY/... /ISSUED 347 PM EDT SUN APR 19 2015/ NO CHANGES MADE TO THE EXTENDED FORECAST. PREVIOUS DISCUSSION IS BELOW. MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES... BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS USED FOR THE LONG TERM FORECAST GRIDS. PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD AIRMASS IN ITS WAKE THROUGH TUESDAY. MOISTURE RETURN BEGINS WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK SHORT WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK WEEK KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST. BETTER CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A STRONGER SHORT WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND THE ECMWF ARE GENERATING A DECENT SURFACE LOW OVER THE REGION ASSOCIATED WITH THIS SHORT WAVE. ENOUGH INSTABILITY WITH THE MID WEEK SYSTEM FOR A CHANCE OF THUNDERSTORMS...ALTHOUGH LACK OF STRONG DYNAMICS AND MARGINAL NATURE OF THE INSTABILITY POINT TO MINIMAL CHANCES FOR SEVERE WEATHER. WEEKEND SYSTEM SHOWING EVEN LESS INSTABILITY...BUT STRONGER DYNAMICS INDICATE AT LEAST A SLIGHT CHANCE FOR DEEPER CONVECTION. 20 && .AVIATION... 00Z UPDATE... MAIN CONCERN IS THE LINE OF STORMS FROM CHA TO NEAR ANB. THIS WILL LIKELY MOVE INTO THE ATL AREA BETWEEN 00Z AND 03Z BUT SHOULD DISSIPATE AND LIFT NORTHEAST...POSSIBLY BRINGING A SHOWER TO AHN. ELSEWHERE IT SHOULD REMAIN DRY THIS EVENING. CIGS SHOULD BECOME VFR THIS EVENING WITH MVFR/IFR CIGS DEVELOPING AFTER MIDNIGHT. COLD FRONT AND ASSOCIATED LINE OF TSRA SHOULD MOVE ACROSS THE FORECAST AREA MONDAY. //ATL CONFIDENCE...00Z UPDATE... HIGH ON TIMING OF LINE OF STORMS THIS EVENING MEDIUM ON TIMING ON TSRA MONDAY MEDIUM ON CIGS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 77 53 70 / 40 60 20 5 ATLANTA 64 75 53 68 / 90 50 10 5 BLAIRSVILLE 59 70 46 63 / 90 60 30 5 CARTERSVILLE 62 74 49 68 / 90 50 10 5 COLUMBUS 64 80 55 73 / 30 50 10 5 GAINESVILLE 62 73 52 67 / 70 60 20 5 MACON 64 80 55 73 / 20 50 10 5 ROME 61 73 49 69 / 90 50 10 5 PEACHTREE CITY 63 77 51 70 / 80 50 10 5 VIDALIA 68 82 60 75 / 20 50 40 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, Apr 19, 1:14 PM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 114 PM EDT SUN APR 19 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 114 PM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE A FEW TORNADOES. THE MOST LIKELY TIMING IS BEFORE 8PM. THE MOST LIKELY LOCATION FOR SEVERE STORMS WILL BE EAST OF A LINE FROM COLUMBUS TO ATLANTA TO DAWSONVILLE TO GAINESVILLE. A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND AGAIN SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 19, 5:45 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 2 SE COCHRAN 32.37N 83.33W
04/19/2015 BLECKLEY GA 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR ROUTE 257.
&&
EVENT NUMBER FFC1500220
GEOSpecial weather statement, Apr 19, 7:14 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT SUN APR 19 2015
GAZ002>004-192345-
CATOOSA GA-WHITFIELD GA-WALKER GA-
714 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CATOOSA...WHITFIELD AND WALKER COUNTIES UNTIL 745 PM EDT...
AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROSSVILLE TO
NEAR LA FAYETTE...AND MOVING NORTHEAST AT 65 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
CATOOSA...WHITFIELD AND WALKER COUNTIES THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
RINGGOLD...FORT OGLETHORPE...CHICKAMAUGA...VARNELL...LOOKOUT
MOUNTAIN...TUNNEL HILL...CHATTANOOGA VALLEY...LA FAYETTE...
LAKEVIEW...CHATTANOOGA VALLEY...GRAYSVILLE...BLUE SPRING...
BOYNTON...NOBLE...COOPER HEIGHTS...ROCKY FACE...BEAUMONT...ROCK
SPRING...INDIAN SPRINGS AND FAIRVIEW.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. TREES MAY DOWN MORE EASILY WITH
ALREADY WET SOIL.
LAT...LON 3499 8496 3475 8504 3469 8547 3492 8541
3498 8536
TIME...MOT...LOC 2313Z 245DEG 55KT 3500 8528 3472 8538Local storm report, Apr 19, 7:34 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG 5 SE MANCHESTER 32.81N 84.56W
04/19/2015 TALBOT GA 911 CALL CENTER
LARGE TREE WAS REPORTED DOWN ACROSS MANCHESTER HIGHWAY.
&&
EVENT NUMBER FFC1500221
GEOSpecial weather statement, Apr 19, 7:43 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT SUN APR 19 2015
GAZ042-200030-
CARROLL GA-
743 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN CARROLL COUNTY UNTIL 830 PM EDT...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RANBURNE...OR 11 MILES SOUTHEAST OF
HEFLIN...MOVING EAST AT 25 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS CARROLL COUNTY THROUGH 830 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CARROLLTON...VILLA RICA...BREMEN...TEMPLE...BOWDON...MOUNT ZION...
CLEM...JOHN TANNER STATE PARK...TREASURE LAKE...SEATON LAKE...BOWDON
JUNCTION AND ABILENE.
LAT...LON 3365 8529 3370 8514 3370 8513 3369 8513
3369 8512 3372 8506 3372 8505 3375 8505
3378 8495 3352 8489 3347 8530 3365 8534
TIME...MOT...LOC 2342Z 254DEG 20KT 3355 8542Special weather statement, Apr 19, 7:49 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT SUN APR 19 2015
GAZ002>007-012-013-019>021-200030-
GILMER GA-MURRAY GA-GORDON GA-CATOOSA GA-WHITFIELD GA-PICKENS GA-
FANNIN GA-BARTOW GA-CHEROKEE GA-WALKER GA-FLOYD GA-
749 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN GILMER...MURRAY...GORDON...CATOOSA...WHITFIELD...PICKENS...
FANNIN...BARTOW...CHEROKEE...WALKER AND FLOYD COUNTIES UNTIL 830 PM
EDT...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RINGGOLD TO
6 MILES NORTH OF PLAINVILLE TO 7 MILES NORTHWEST OF ARAGON...AND
MOVING EAST AT 35 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS LINE AS IT MOVES ACROSS
GILMER...MURRAY...GORDON...CATOOSA...WHITFIELD...PICKENS...
FANNIN...BARTOW...CHEROKEE...WALKER AND FLOYD COUNTIES THROUGH 830
PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...DALTON...CANTON...CARTERSVILLE...CALHOUN...CHATSWORTH...
JASPER...RINGGOLD...ELLIJAY...WOODSTOCK...HOLLY SPRINGS...
ADAIRSVILLE...EUHARLEE...VARNELL...EMERSON...ETON...TUNNEL HILL...
WHITE...COHUTTA AND WALESKA.
LAT...LON 3499 8446 3455 8441 3408 8452 3408 8505
3410 8505 3408 8516 3410 8517 3448 8510
3499 8516
TIME...MOT...LOC 2348Z 262DEG 30KT 3493 8512 3449 8507 3413 8514Special weather statement, Apr 19, 8:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT SUN APR 19 2015
GAZ013>015-021-022-200115-
DAWSON GA-LUMPKIN GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
841 PM EDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DAWSON...LUMPKIN...PICKENS...CHEROKEE AND FORSYTH COUNTIES UNTIL
915 PM EDT...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALESKA...OR 7 MILES NORTHWEST OF CANTON...
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS DAWSON...LUMPKIN...PICKENS...CHEROKEE AND FORSYTH COUNTIES
THROUGH 915 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CANTON...JASPER...DAWSONVILLE...BALL GROUND...NELSON...WALESKA...
TALKING ROCK...DOUGHERTY...AMICALOLA FALLS STATE PARK...SALACOA
VALLEY...HINTON...BLAINE...MCKEE...LEN FOOTE HIKE INN...FAUSETT
LAKE...HOLLIS LATHEM RESERVOIR...REAVIS MOUNTAIN...LAKE TAMARACK...
TALMADGE AND JUNO.
LAT...LON 3443 8397 3441 8398 3440 8397 3438 8398
3419 8462 3449 8465 3455 8442 3455 8437
3456 8437 3456 8435 3458 8430 3457 8429
3457 8426 3459 8426 3461 8419 3460 8419
3461 8418 3464 8408
TIME...MOT...LOC 0041Z 245DEG 38KT 3431 8458The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:30 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, White | 30 min |
| Apr 20, 3:57 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Walker | 48 min |
| Apr 20, 4:44 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 31 min |
| Apr 20, 5:10 AM EDT | Special Weather Statement | FFC | Bartow, Gordon, Murray | 35 min |
| Apr 20, 5:30 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 30 min |
| Apr 20, 5:42 AM EDT | Special Weather Statement | FFC | Bartow, Haralson, Paulding | 33 min |
| Apr 20, 6:03 AM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Apr 20, 6:07 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 23 min |
| Apr 20, 6:23 AM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Apr 20, 6:26 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 20 min |
| Apr 20, 6:30 AM EDT | Special Weather Statement | FFC | Lumpkin, Towns | 30 min |
| Apr 20, 6:40 AM EDT | Special Weather Statement | FFC | Dawson | 35 min |
| Apr 20, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | White | 19 min |
| Apr 20, 7:00 AM EDT | Special Weather Statement | FFC | Banks, Hall | 30 min |
| Apr 20, 9:55 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 4 days |
| Apr 20, 12:38 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin, White | 37 min |
| Apr 20, 12:58 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 32 min |
| Apr 20, 1:00 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin, White | 45 min |
| Apr 20, 1:08 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 37 min |
| Apr 20, 1:16 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 44 min |
| Apr 20, 1:27 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 33 min |
| Apr 20, 1:32 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach | 28 min |
| Apr 20, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth | 42 min |
| Apr 20, 1:40 PM EDT | Special Weather Statement | FFC | Towns | 35 min |
| Apr 20, 1:58 PM EDT | Special Weather Statement | FFC | Crawford | 32 min |
| Apr 20, 1:58 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 47 min |
| Apr 20, 2:01 PM EDT | Special Weather Statement | FFC | Paulding | 29 min |
| Apr 20, 2:07 PM EDT | Tornado Warning | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 38 min |
| Apr 20, 2:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Apr 20, 2:30 PM EDT | Special Weather Statement | FFC | Paulding | 15 min |
| Apr 20, 2:35 PM EDT | Special Weather Statement | FFC | Banks | 25 min |
| Apr 20, 2:44 PM EDT | Tornado Warning | FFC | Barrow, Forsyth, Fulton, Gwinnett, Hall, Jackson | 46 min |
| Apr 20, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 45 min |
| Apr 20, 3:09 PM EDT | Special Weather Statement | FFC | Cobb | 36 min |
| Apr 20, 3:18 PM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 42 min |
| Apr 20, 3:23 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 22 min |
| Apr 20, 3:28 PM EDT | Special Weather Statement | FFC | Gwinnett | 47 min |
| Apr 20, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Madison | 15 min |
| Apr 20, 4:05 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 40 min |
| Apr 20, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison | 47 min |
| Apr 20, 4:25 PM EDT | Special Weather Statement | FFC | Oglethorpe | 20 min |
| Apr 20, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 35 min |
| Apr 20, 5:42 PM EDT | Special Weather Statement | FFC | Clarke | 33 min |
| Apr 20, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 14 min |
| Apr 20, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 47 min |
| Apr 20, 6:45 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 30 min |
| Apr 20, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 50 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.